MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 0.64 X 12.6MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 0.64 X 12.6MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0277096275
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot number.H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a procedure the blade broke.It was also reported that at the end of the surgery an x-ray was taken, and a broken piece of blade had remained in the patient.There was a clinically insignificant delay while the surgeon needed to reopen the incision and retrieve the blade fragment.It was further reported that there was no adverse consequences to the patient, and that the procedure was completed successfully.
 
Additional Manufacturer Narrative
D4: catalog and lot provided.H2: device evaluated.H6: the quality investigation is complete.
 
Event or Problem Description
No new information.

Brand Name
RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 0.64 X 12.6MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key22320200
Report Number3015967359-2025-01166
Device Sequence Number8812369
Product Code GFA
UDI-Device Identifier04546540051769
UDI-Public(01)04546540051769(17)960307(10)24211037
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0277096275
Device Lot Number24211037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown